Noncancellation for contractible affine threefolds

Dubouloz, Adrien and Moser-Jauslin, Lucy and Poloni, Pierre-Marie. (2011) Noncancellation for contractible affine threefolds. Proceedings of the American Mathematical Society, 139 (12). pp. 4273-4284.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5841160

Downloads: Statistics Overview

Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Algebra (Kraft)
UniBasel Contributors:Poloni, Pierre-Marie
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:American Mathematical Society
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:21 Jun 2018 14:43
Deposited On:08 Jun 2012 06:47

Repository Staff Only: item control page